# SDR CALA2015071794134

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 51,866 hours, 20,081 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AVI DOOR LIGHT ON TAKEOFF ROLL, ABORTED AT 80 KTS, GATE RETURN.  VERIFIED AFT RT AVIONICS DOOR IS CLOSED & CURRENTLY LIGHT IS EXTINGUISHED.
